# SDR DALA13015733116

- Difficulty date: June 28, 2012
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 34,818 hours, 18,162 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED ON RT NR 2 SLAT DEPTH IS .3750" X 4" WIDE X 4.5" LONG. LOCATION IS 6.5 FEET FRIM INBD EDGE OF SLAT. FILLED DENT IAW SRM 57-40-00.
